Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 79, NWS Lincoln, IL

June 13, 2015Marshall County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2015, 5:16 PM CDT for Marshall County, Illinois. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2015, 5:16 PM CDT (22:16 UTC)
Expired
Jun 13, 2015, 6:00 PM CDT
In force
44 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marshall County, IL

The radar

The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS53 KILX 132216
SVRILX
ILC123-132300-
/O.NEW.KILX.SV.W.0079.150613T2216Z-150613T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...

* UNTIL 600 PM CDT

* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CAMP
  GROVE...OR 12 MILES WEST OF LACON...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LACON...HENRY...SPARLAND...CAMP GROVE AND MARSHALL COUNTY AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4112 8933 4111 8936 4110 8932 4102 8931
      4100 8964 4115 8964 4115 8933
TIME...MOT...LOC 2215Z 264DEG 23KT 4105 8965 

HAIL...1.00IN
WIND...60MPH
 
$$

AUTEN
2 follow-up statements
814 
WWUS53 KILX 132250
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
550 PM CDT SAT JUN 13 2015

ILC123-132300-
/O.CON.KILX.SV.W.0079.000000T0000Z-150613T2300Z/
MARSHALL-
550 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MARSHALL COUNTY...

AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HENRY...OR
NEAR LACON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LACON...HENRY...SPARLAND AND MARSHALL COUNTY AIRPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4112 8933 4111 8936 4110 8932 4102 8931
      4100 8964 4115 8946 4115 8933
TIME...MOT...LOC 2250Z 264DEG 23KT 4107 8935 

HAIL...1.00IN
WIND...60MPH
 
$$

AUTEN
028 
WWUS53 KILX 132300
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT SAT JUN 13 2015

ILC123-132310-
/O.EXP.KILX.SV.W.0079.000000T0000Z-150613T2300Z/
MARSHALL-
600 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL COUNTY
HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4112 8933 4111 8936 4110 8932 4102 8931
      4100 8964 4115 8946 4115 8933
TIME...MOT...LOC 2259Z 264DEG 23KT 4107 8935 

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:08 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Jun 13, 2:08 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
208 PM CDT SAT JUN 13 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 206 PM CDT SAT JUN 13 2015

MOIST DEEP SOUTHWEST FLOW CONTINUES TO PROVIDE PERIODS OF SHOWERS
AND THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS. ALTHOUGH
ATMOSPHERE ISN'T QUITE AS MOIST AS YESTERDAY (PER 12Z KILX
SOUNDING). POTENTIAL STILL REMAINS FOR SOME EFFICIENT CONVECTION
AND POSSIBLE PRECIP LOADING PRODUCING STRONG WINDS. ALTHOUGH
INITIAL CONVECTION THIS AFTERNOON HAS DEVELOPED IN SAME AREA AS
LAST NIGHTS LINE WHERE INSTABILITY AXIS REMAINS...LATEST MESOSCALE
MODELS SUGGEST PRECIPITATION DEVELOPING OVER MISSOURI WILL BE
BIGGER ORGANIZED THREAT AS IT MOVES NORTHEAST INTO WESTERN
ILLINOIS. INDIVIDUAL STORMS WILL LIKELY BE PRIMED TO PRODUCE
LOCALIZED STRONG WINDS. IF ORGANIZED LINES CAN DEVELOP...THERE IS
POTENTIAL FOR MORE WIDESPREAD DAMAGING WINDS.

LATEST HRRR SUGGEST SCATTERED CONVECTION EAST OF I-55 WILL BE MORE
DIURNAL IN NATURE DRIVEN BY INSTABILITY AND A LACK OF SHEAR.  MORE
SHEAR IS PROGGED OVER WESTERN ILLINOIS AND PRECIP MAY LINGER INTO
THE EARLY MORNING.

GROUND REMAINS LOCALLY SATURATED AND HEAVY PRECIPITATION POTENTIAL
LEADS TO SOME FLOODING POTENTIAL IN WESTERN ILLINOIS PER MPD ISSUED
BY WPC. AN ESF HAS BEEN ISSUED FOR LONG-RANGE HEAVY RAIN THREAT AND
WILL MENTION POTENTIAL FOR HEAVY RAIN IN GRIDS AND WORDED FORECASTS.

&&

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 206 PM CDT SAT JUN 13 2015

LITTLE CHANGE IS EXPECTED IN THE FORECAST OVER THE NEXT 4 DAYS...AS
A FRONTAL BOUNDARY LINGERS ACROSS ILLINOIS AND A LARGE RIDGE IN
THE SOUTHEAST STATES PROVIDES A SOUTHWEST UPPER FLOW INTO
ILLINOIS. PERIODIC SHORTWAVES, SOME CONVECTIVELY INDUCED, WILL
RIDE THE SOUTHWEST FLOW INTO OUR FORECAST AREA. THERE ARE LARGE
UNCERTAINTIES IN TIMING AND LOCATION OF THE WAVES IN THE MODELS.
HOWEVER, THERE IS ENOUGH AGREEMENT OVER ABNORMALLY HIGH MOISTURE
CONTENT AND MODERATE INSTABILITY THAT WE KEPT LARGE PORTIONS OF
CENTRAL AND SOUTHEAST ILLINOIS IN LIKELY POPS EACH PERIOD THROUGH
WEDNESDAY.

SEVERE CHANCES APPEAR TO BE HIGHER ON SUNDAY AFTERNOON/EVE AND AGAIN
ON MONDAY, BUT WE CANT RULE OUT INCREASING CHANCES TUESDAY AND
WEDNESDAY AS THOSE DAYS GET CLOSER. PRECIP LOADING IN MANY
THUNDERSTORMS THROUGH AT LEAST MONDAY WILL BE SUFFICIENT TO PRODUCE
DOWNBURST WINDS. 0-6KM WIND SHEAR IS EXPECTED TO REMAIN BELOW 30KT,
WITH UNI-DIRECTIONAL SHEAR SUPPORTING THUNDERSTORMS TRAINING IN A
LINE. SO MAIN HAZARDS SHOULD CONTINUE TO BE DAMAGING WINDS AND FLASH
FLOODING. WILL MONITOR HAIL POTENTIAL, SINCE EVEN A SLIGHT LOWERING
OF THE FREEZING LEVEL WOULD INCREASE HAIL PRODUCTION.

WE CONSIDERED A FLASH FLOOD WATCH, BUT MODEL UNCERTAINTIES HAVE KEPT
A LOW CONFIDENCE IN ANY PARTICULAR LOCATION SEEING THE AXIS OF HEAVY
RAINS. WILL CONTINUE TO MONITOR CLOSELY IN THE COMING MODEL RUNS FOR
A POTENTIAL OPPORTUNITY TO HIGHLIGHT AN AREA OF CONCERN. FOR NOW,
WILL HIGHLIGHT THE FLOODING THREAT IN THE HAZARDOUS WEATHER OUTLOOK.

THE FAR EXTENDED STILL CONTAINS POPS IN THE CHANCE CATEGORY THROUGH
SATURDAY, BUT THERE ARE INDICATIONS THAT THE FRONT MAY SAG FAR
ENOUGH SOUTH OF OUR COUNTIES TO PROVIDE MORE SIGNIFICANT BREAKS IN
THE RAIN CHANCES FROM THURSDAY THROUGH SATURDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1224 PM CDT SAT JUN 13 2015

CONVECTION DEVELOPING EARLY THIS AFTERNOON NEAR I-72. WILL HAVE TO
INTRODUCE SOME TEMPO TSTM INITIALLY AT KSPI/KDEC/KCMI. COVERAGE
WILL LIKELY REMAIN SCATTERED. 12Z MODELS INDICATE MORE WIDESPREAD
DEVELOPMENT OVER EASTERN MISSOURI AND ADVECTING INTO WESTERN
ILLINOIS DURING THE 20-24Z PERIOD. KPIA WILL LIKELY HAVE THE MOST
SIGNIFICANT IMPACT WITH KSPI AND KBMI RETAINING SCATTERED
COVERAGE.

KILX SOUNDING FROM 12Z NOT QUITE AS MOIST AS YESTERDAY...BUT STILL
WELL ABOVE CLIMATOLOGY. THIS MAY LEAD TO SOME DOWNBURST ACTIVITY
OR EVEN MORE WIDESPREAD WIND IF A LINE CAN GET ORGANIZED. AIRCRAFT
SHOULD BE CAUTIOUS THIS AFTERNOON AND EVENING. THE MOISTURE SHOULD
ALSO LEAD TO EFFICIENT STORMS THAT WILL BE CAPABLE OF REDUCING
VSBYS INTO MVFR OR EVEN BRIEFLY INTO IFR.

ACTIVITY SHOULD DIMINISH OVERNIGHT. SOUTH WINDS SHOULD BE
SUFFICIENT TO KEEP THE DEVELOPMENT OF STRATUS NORTH OF TERMINALS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARKER
LONG TERM...SHIMON
AVIATION...BARKER
Hazardous weather outlook, Jun 13, 3:06 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT SAT JUN 13 2015

ILZ027>031-036>038-040>042-047-048-140600-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-PEORIA-
SCHUYLER-STARK-TAZEWELL-WOODFORD-
306 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA AGAIN
THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN
DAMAGING WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY
RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND
WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO
MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SPOON
RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH
FRIDAY. THE THREAT FOR ORGANIZED AFTERNOON AND EVENING SEVERE
WEATHER WILL PERSIST OVER THE AREA SUNDAY AND MONDAY. IN ADDITION
TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL
WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND
FLASH FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. REPORTS OF HEAVY RAINFALL OR
FLOODING WOULD BE APPRECIATED.

ILZ043>046-049>051-053-140600-
CHAMPAIGN-DE WITT-MACON-MORGAN-PIATT-SANGAMON-SCOTT-VERMILION-
306 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS
AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN STRONG
WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL
WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN
AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE
FLOODING WILL CONTINUE ALONG THE ILLINOIS AND SANGAMON RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH
FRIDAY. THE THREAT FOR AFTERNOON AND EVENING ORGANIZED SEVERE
WEATHER WILL INCREASE OVER THE AREA AGAIN SUNDAY AND MONDAY. IN
ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY
RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE
RIVER AND FLASH FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

ILZ052-054>057-061>063-066>068-071>073-140600-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
306 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND
SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS
AFTERNOON AND EVENING. A FEW OF THE STORMS MAY CONTAIN STRONG
WINDS AND SMALL HAIL. THE THREAT FOR ADDITIONAL HEAVY RAINFALL
WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN
AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR FLOODING WILL
CONTINUE ALONG THE WABASH AND LITTLE WABASH BASINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE SUNDAY THROUGH
FRIDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE
OVER THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE
SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL
CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH
FLOOD THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF
HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED.

BARKER

In the hours before

Local storm report, Jun 13, 12:02 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1202 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
06/13/2015  M1.15 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       4 NNE MONTICELLO        40.08N 88.55W
06/13/2015  M1.03 INCH       PIATT              IL   COCORAHS

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       4 SSE LE ROY            40.29N 88.74W
06/13/2015  M1.02 INCH       MCLEAN             IL   COCORAHS

            24-HOUR RAINFALL

0600 AM     HEAVY RAIN       5 W BLOOMINGTON         40.48N 89.07W
06/13/2015  M1.17 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR RAINFALL

0600 AM     HEAVY RAIN       CISCO                   40.01N 88.72W
06/13/2015  M1.22 INCH       PIATT              IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0630 AM     HEAVY RAIN       1 ENE ROCHESTER         39.76N 89.52W
06/13/2015  M1.48 INCH       SANGAMON           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 NE WASHINGTON         40.72N 89.41W
06/13/2015  M1.04 INCH       TAZEWELL           IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       7 WSW MONTICELLO        39.99N 88.70W
06/13/2015  M2.43 INCH       PIATT              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       4 N CERRO GORDO         39.95N 88.73W
06/13/2015  M2.38 INCH       PIATT              IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
06/13/2015  M1.43 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       ROANOKE                 40.80N 89.20W
06/13/2015  M1.17 INCH       WOODFORD           IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       DE LAND                 40.12N 88.64W
06/13/2015  M1.17 INCH       PIATT              IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       1 SSE URBANA            40.10N 88.20W
06/13/2015  M1.39 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 SSE URBANA            40.08N 88.19W
06/13/2015  M1.47 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       3 SE URBANA             40.08N 88.17W
06/13/2015  M1.56 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       4 ESE URBANA            40.09N 88.14W
06/13/2015  M1.57 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       4 SSE CHAMPAIGN         40.06N 88.24W
06/13/2015  M1.09 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       2 ENE PHILO             40.01N 88.12W
06/13/2015  M1.30 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       3 S CHAMPAIGN           40.07N 88.26W
06/13/2015  M1.02 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0700 AM     HEAVY RAIN       FISHER                  40.32N 88.35W
06/13/2015  M2.52 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       2 SE LATHAM             39.95N 89.14W
06/13/2015  M2.18 INCH       MACON              IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       2 NNW DEWEY             40.35N 88.30W
06/13/2015  M2.37 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       3 NE DUNLAP             40.89N 89.64W
06/13/2015  M1.04 INCH       PEORIA             IL   COCORAHS

            24-HOUR RAINFALL

0800 AM     HEAVY RAIN       URBANA                  40.11N 88.21W
06/13/2015  M1.20 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24-HOUR RAINFALL

&&

EJL
Special weather statement, Jun 13, 1:44 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
144 PM CDT SAT JUN 13 2015

ILZ043-044-053-131930-
PIATT-DE WITT-MACON-
144 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIATT...NORTHEASTERN
MACON AND SOUTHEASTERN DE WITT COUNTIES UNTIL 230 PM CDT...

AT 143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARGENTA...OR 9 MILES NORTH OF DECATUR...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...MONTICELLO...MAROA...BEMENT...ARGENTA...OREANA...DE LAND...
WELDON AND CISCO.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 145 AND 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 3993 8850 3989 8888 4002 8902 4022 8868
TIME...MOT...LOC 1843Z 241DEG 19KT 3999 8888

BARKER
Special weather statement, Jun 13, 2:57 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT SAT JUN 13 2015

ILZ045-046-132045-
CHAMPAIGN-VERMILION-
257 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAMPAIGN COUNTY UNTIL
345 PM CDT...

AT 256 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE OF THE WOODS...OR 6 MILES NORTHWEST OF CHAMPAIGN...MOVING
NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHAMPAIGN...RANTOUL...MAHOMET...THOMASBORO...GIFFORD...LAKE OF THE
WOODS...ROYAL...PENFIELD AND FLATVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 57 BETWEEN MILE MARKERS 237 AND 254.
 INTERSTATE 74 BETWEEN MILE MARKERS 171 AND 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4022 8794 4019 8794 4012 8839 4022 8843
      4028 8835 4040 8807 4040 8793 4023 8793
TIME...MOT...LOC 1956Z 247DEG 28KT 4020 8833

BARKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:59 PM CDTSpecial Weather StatementILXSangamon46 min
Jun 12, 9:35 PM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford49 days
Jun 12, 9:50 PM CDTAreal Flood AdvisoryILXMacon, Piatt3 hr
Jun 12, 11:11 PM CDTFlash Flood WarningILXMorgan6 hr
Jun 13, 1:44 PM CDTSpecial Weather StatementILXPiatt46 min
Jun 13, 2:57 PM CDTSpecial Weather StatementILXChampaign48 min
Jun 13, 4:40 PM CDTSevere Thunderstorm WarningILXStark50 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.